# SDR NSVA20120603549

- Difficulty date: June 3, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N190WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4190
- Aircraft time: 9,230 hours, 9,046 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 860TS09Y00
- Part serial: 273
- Condition: Faulty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

10 MINUTES EAST OF IAH, CREW REPORTED 3 RED LIGHT AND HANDLE LIGHT STAYING ILLUMINATED AFTER PULLING THE GEAR UP DURING CLIMB.  CREW REFERENCED THE QRH AND RETURN BACK TO IAH.  NO EMERGENCY WAS DECLARED.
